MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; BIPOLAR CAUTERY CORD

INTUITIVE SURGICAL, INC NONE; BIPOLAR CAUTERY CORD
Model Number 470384-06
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that the bipolar energy cable had a poor connection and showed signs of burning at the connection site.There was no report of patient involvement.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did the bipolar energy cable to perform failure analysis.Failure analysis replicated and confirmed the customer reported complaint "poor connection, burned in connection".The bipolar cautery cable was found to have thermal damage at the distal connector.The black part of the connector seems to have been melted.The insulation of the cautery cable was not damaged.The accessory passed the electrical continuity test.The cautery cable was tested on our in-house system and was functional bipolar energy was delivered.Intuitive followed up and obtained additional information.The customer informed the procedure was a proctectomy procedure.The issue was resolved by replacing the cord.The procedure was completed with no patient injury or harm.

Brand Name
NONE
Common Device Name
BIPOLAR CAUTERY CORD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24192968
Report Number2955842-2026-02268
Device Sequence Number18520121
Product Code GEI
UDI-Device Identifier00886874112601
UDI-Public(01)00886874112601(10)VL2503001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470384-06
Device Catalogue Number470384
Device Lot NumberVL2503001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown